# SDR CA081125019

- Difficulty date: November 19, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B

## Discrepancy

(CAN) APPROX 20 MILES SOUTH OF AIRPORT, THE PILOT REPORTED SMOKE IN CABIN. HE DECLARED AN EMERGENCY AND THEY WERE GIVEN PRIORITY TO LAND. MX  PERFORMED GROUND RUNS AND FOUND THE RT ENG OIL LEAKING INTO THE BYPASS AIR AND REACHING CABIN BLEED AIR DUCTS. THE ENG IS BEING REMOVED.
